MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 06/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the sample was not returned by the facility for further evaluation.Lot history review revealed this is the only complaint for corporate lot number luze0013.A dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned by the facility for further evaluation.It is known that the patient was scheduled for a peripheral angiogram and approximately 13 months post index procedure, had a revascularization and was deemed successful.The location of the occlusion was requested, but the information was not available from the study site as the patient has completed their study protocol.Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesions in the mild and distal 1/3 of superficial femoral artery (sfa).It was reported that approximately 13 months post index procedure, patient developed stenosis.Re-intervention was performed.It was further reported that approximately 3-year one month post index procedure, severe stenosis was identified via duplex ultrasound at the target limb.It was further reported that the patient was scheduled for a peripheral angiogram.The site determined the relationship to the device as possibly related and relationship to the procedure was not provided.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key9216072
Report Number3006513822-2019-00129
Device Sequence Number16240115
Product Code ONU
UDI-Device Identifier00801741088766
UDI-Public(01)00801741088766
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2017
Device Model Number9004
Device Catalogue NumberLX351306150
Device Lot NumberLUZE0013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR